Pacific Journal of Mathematics

Peak points in boundaries not of finite type.

Alan V. Noell

Article information

Source
Pacific J. Math., Volume 123, Number 2 (1986), 385-390.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102701008

Mathematical Reviews number (MathSciNet)
MR840849

Zentralblatt MATH identifier
0563.32006

Subjects
Primary: 32E25
Secondary: 32A40: Boundary behavior of holomorphic functions 32E35: Global boundary behavior of holomorphic functions 46J20: Ideals, maximal ideals, boundaries

Citation

Noell, Alan V. Peak points in boundaries not of finite type. Pacific J. Math. 123 (1986), no. 2, 385--390. https://projecteuclid.org/euclid.pjm/1102701008


Export citation

References

  • [1] E. Bedford and J. E. Fornaess, A construction of peak functions on weakly pseudoconex domains, Ann. of Math., 107 (1978), 555-568.
  • [2] A. Browder, Introduction to Function Algebras, W. A. Benjamin, Inc., New York, 1969.
  • [3] J. Chaumat and A.-M. Chollet, Caracterisation et proprietes des ensembles localement pics de A(D), Duke Math. J.,47 (1980),763-787.
  • [4] M. Hakim and N. Sibony, Frontiere de Shilo et spectre de A(D) pour des domaines faiblement pseudoconexes, C. R. Acad. Sci. Paris, 281 (1975), 959-962.
  • [5] A. Noell, Properties of peak sets in weakly pseudoconvex boundaries in C2, disserta- tion, Princeton University, 1983.
  • [6] P. Pflug, Uber polynomiale Funktionen auf Holomorphiegebieten, Math. Z., 139(1974), 133-139.